# SDR SIMA20160909005

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 33,806 hours, 24,340 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR IN COCKPIT AND COCKPIT ENTRY WAY.   REMOVED AND REPLACED THE FWD LT SIDEWALL AND CEILING LIGHTS POWER UNIT & DIMMER IAW AMM 33-21-09 AND AMM 33-21-03. OPS CHECKED GOOD.  RAN ENGINE AND PACKS COULD NOT DUPLICATE ODOR.
